# SDR DALA2023093008041

- Difficulty date: September 29, 2023
- Submitted: September 30, 2023
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 10,512 hours, 4,808 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SHIP 8117 - DIV - TO DTW DUE TO L AND R GENERATOR FAILED WITH L AND R THR REV FAIL. THE GENERATORS HAVE BEEN RESET SUCCESSFULLY, THE L AND R THR REV FAIL REMAINS. WET CONDITIONS IN BOS DRIVING THE DIVERSION. THE FLIGHT DECLARED EMERGENCY TO DTW. CORRECTIVE ACTION: REPLACED #3A ACMP.
